MAUDE Adverse Event Report: ST PAUL BCI SPECTRO2 30 PULSE OXIMETER

ST PAUL BCI SPECTRO2 30 PULSE OXIMETER
Model Number WW1030EN
Medical Device Problem Code No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the light does not flash.No patient injury was reported.
 
Additional Manufacturer Narrative
A product sample was received for evaluation.Visual and functional testing were performed.The product was received in good condition.The reported problem was unconfirmed, however it was that the monitor was non-functional with the keypad; it was unresponsive and the oximeter board was faulty, not communicating with the main board.The root cause of the reported problem was unable to be determined.The device history record (dhr) review is not applicable or relevant because the results of the complaint investigation do not indicate a problem with the initial manufacture or prior repair of the device.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
BCI SPECTRO2 30 PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15327038
Report Number3012307300-2022-16968
Device Sequence Number12383331
Product Code DQA
UDI-Device Identifier30843418000191
UDI-Public30843418000191
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K083557
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWW1030EN
Device Catalogue NumberWW1030EN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2022
Initial Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown